HI, Thanks for your question. My name isXXXXX and I am here to help you today. I will be happy to help you with your follow-up questions also. I need few details.
Which antibiotic you were on?
Is that a metallic taste or acidic taste?
Do you have to clear your throat again and again?
It tastes more metalic than anything
Thanks a lot for your input.
There can be two causes for this taste.
Yes, feels like I need to clear catarh away but its clear and not much there
This can be a side effect of the antibiotic you took or can be due to your sinus secretions trickling down the throat to make you feel this.
Point is what you need to do.
Drink lots of water.
If it is a side effect of medicine, it will go away in few days.
Not sure because I dont feel the sinus pain anymore plus I finished antibiotics a week ago
If it persist, see your doctor so that he assess your sinuses for any residual infection.
You are having this taste for last how many days?
Was it there while you were about to finish your antibiotics?
Ok thanks but not much faith in doctor lol thats why I tried this.
Irrespective of the cause, drink more fluids and eat yogurt as a pro biotic.
This is all you need to do.
There is nothing serious associated here.
No the taste has been for about 4 days it was afterg uf i
Yes sinus infection can be there in the absence of any pain and sometime this taste can be the only symptom.
Sorry meant to type taste was after tablets and been there 3 day
We don't have any mean to assess the cause but these are few causes that i have mentioned. Nothing else is possible.
Ok thanks for your time
You are most welcome, I wish you good luck that you get well soon, please ask if you have any question because our discussion always remains open so you can always ask more till you are satisfied, You can click the smiley to rate the answer. You can come back here to ask anything even after you have rated the answer. I will be glad to help you always.